# SDR RRXA001787

- Difficulty date: March 25, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N961R
- Make and model: Doug DC-8-73F
- Aircraft serial: 46133
- Aircraft time: 82,047 hours, 24,356 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT,  FOUND A CHAFED CANOE FITTING AT THE LT OB FLAP OB SLIDING HINGE COVER OB FWD ROD END AT STA 410, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.     REMOVED DAMAGE, TREATED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  BLENDED CHAFED AREA AND RETURNED TO SERVICE IAW E.O. 00-055 WITH APPROVED 8110-3 DATED 3-15-00.
